# SDR DLM88030865

- Difficulty date: September 22, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 26,865 hours, 20,439 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM ATLANTA THERE WAS AN ODOR OF BURNED RUBBER IN CABIN.  NO SMOKE DETECTORS NOR ALARMS WENT OFF NOR ANY SMOKE OR HEAT NOTICED BY CREW OR PASSENGERS.  ODOR DISSIPATED DURING CLIMBOUT AND WAS GONE AT LEVEL OFF.  MTC PERFORMED OPN 5088 DUCT BURNOUT.  DURING INSPECTION FOUND BURNT DEBRIS ON AFT GALLEY COFFEEMAKER HOT PLATE.  CLEANED HOT PLATE AND ODOR WENT AWAY.
